# SDR AALA20041188

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT ON FORWARD GALLEY AISLE INOPERATIVE.  REPLACED THE QUICK DISCONNECT ON THE LIGHT ASSEMBLY WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
